Title

A Conditional Limit Law Result on the Location Point of the Maximum of Brownian Motion

Abstract

Conditional on the maximum of Brownian motion exceeding a high level, an asymptotic result on the distribution of the location of the maximum is obtained.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1016/0167-7152(92)90048-a

Keywords

maximum, brownian motion, extreme values

Publication Date

1992

Recommended Citation

Mathew, George, and William P. McCormick. "A conditional limit law result on the location of the maximum of Brownian motion." Statistics & probability letters 13, no. 3 (1992): 199-202.

Journal Title

Statistics & probability letters

Share

COinS